# SDR SWIA201541441

- Difficulty date: September 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 19,265 hours, 12,441 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Damaged
- Location: Rt Tru
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE BELOW RT WINDSHIELD.  THE RT TRU DOOR WAS SEVERELY DAMAGED.  REPAIRED RT SIDE OF UPPER FRAME FS 193, AFT SEAL STRIKER, AND STR BL22 IAW REO AND SRM.
